[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] PMSing and DepoProvera

Another thing...  When I was on the pill I had yeast infections constantly 
and ultimately stopped taking it because it was just too miserable.  I don't 
know if depo also causes them (but wouldn't be surprised since it's mucking 
around with the same hormones), but the idea that there's no turning back 
(ie, you take the shot and its in you for three months, like it or not) 
really gives me the weeby jeebies.  You might be able to live through three 
months of yeast infections, but what if there was some other reason you 
didn't want that stuff in your system?  I hope this is just crazy paranoia, 
something to think about anyway.  I suppose if everyone who takes it is 
happy with it, then it might be worth the risk.



I was on Depo for a little over 6 years and NEVER had a problem with yeast infections.

I think this may be a YMMV.  Just because you had hell with the pill doesn't mean that other people will have the same problem.  Maybe it is something in your body's chemistry that does not agree with the form of birth control you chose and maybe something wlse will work for you>

Again, this is a YMMV and that is why there are many other forms for women to choose from.  Life is all about choices.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml